# SDR SIMA201118710

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 17,257 hours, 14,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3348 THE CREW REPORTED THE AFT CABIN EMERGENCY FLASHLIGHT CRADLE SHOWS SIGNS OF OVERHEATING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT CABIN EMERGENCY FLASHLIGHT CRADLE.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
